Advertisement

Archiv der Mathematik

, Volume 19, Issue 3, pp 291–295 | Cite as

Zum Poincaré-Birkhoff-Witt-Theorem

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    P. Cartier, Remarques sur le théorème de Birkhoff-Witt. Ann. scuola norm. sup. Pisa, Sci. fis. mat., III. Ser.12, 1–4 (1958).Google Scholar
  2. [2]
    P. M.Cohn, Universal Algebra. New York, Evanston, London 1965.Google Scholar
  3. [3]
    P.Freyd, Abelian categories. New York, Evanston, London 1964.Google Scholar
  4. [4]
    P. J. Hilton, On the homotopy groups of the union of spheres. J. London Math. Soc.30, 154–172 (1955).Google Scholar
  5. [5]
    M. Lazard, Sur les algèbres enveloppantes universelles de certaines algèbres de Lie. Publ. Sci. Univ. Alger., Sér. A,1, 281–294 (1954).Google Scholar
  6. [6]
    A. I. Schirschoff, Über freie Liesche Ringe. Mat. Sbornik45 (87), 113–122 (1958) (russisch).Google Scholar
  7. [7]
    J.-P.Serre, Lie Algebras and Lie Groups. New York, Amsterdam 1965.Google Scholar

Copyright information

© Birkhäuser Verlag 1968

Authors and Affiliations

  • D. Arlt
    • 1
  1. 1.Mathematisches Institut der Universität53 Bonn

Personalised recommendations